Top 10 Naproxen Sodium 220 mg Tablets – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Amazon Basic Care #ad - Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, muscular aches, menstrual cramps, headache, toothache and the common cold; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

2. Good Sense

#ad

GoodSense Naproxen Sodium Tablets 220 mg, 400 Count, Pain Reliever and Fever Reducer NSAID

#ad
Good Sense #ad - Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.

Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, headache, menstrual cramps, toothache and the common cold; also temporarily reduces fever. Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. All day relief: goodsense naproxen sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

3. Amazon Basic Care

#ad

Amazon Basic Care Naproxen Sodium Tablets, 100 Count, 220 mg, White

#ad
Amazon Basic Care #ad - Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.

All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, menstrual cramps, muscular aches, toothache and the common cold; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.44 Inches
Length1.78 Inches
Width1.78 Inches

4. VITACRUSH

#ad

Kirkland Signature Naproxen Sodium 220 mg., 400 Caplets

#ad
VITACRUSH #ad - Kirkland signature naproxen Sodium Tablets USP, 220 mg should be taken in the smallest effective dose. 400 count. Kirkland signature naproxen sodium tablets usp, 220 mg active ingredient is 220 mg of Naproxen Sodium and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland signature naproxen sodium tablets usP, 220 mg are a nonsteroidal anti-inflammatory drug NSAID and a gluten free product with strength to last 12 hours.
BrandVITACRUSH #ad
ManufacturerVITACRUSH #ad
Height2 Inches
Length4 Inches
Weight0.25 Pounds
Width2 Inches

5. A+Health

#ad

Made in USA, Pain Reliever/Fever Reducer NSAID, A+Health Naproxen Sodium 220 Mg Capsules, 180 Count

#ad
A+Health #ad - Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.

Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels. Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Temporarily reduces fever and relieves minor pains due to headaches, menstrual cramps, backaches, muscular aches, the common cold, toothaches, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

6. Good Sense

#ad

GoodSense Naproxen Sodium Tablets, 220 mg, 400 Count

#ad
Good Sense #ad - Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer. Compare to Aleve Caplets active ingredient.

Pain reliever: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold. Also temporarily reduces fever. For adults and children 12 years and older: Children under 12 years: ask a doctor. Active ingredient: the active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium. Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Weight0.5 Pounds

7. A+Health

#ad

180 Count, Made in USA, A+Health Naproxen Sodium 220 Mg Liquid Gels Back and Muscle Pain

#ad
A+Health #ad - Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Back & Muscle Pain.

Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Our a+ health naproxen sodium back & Muscle Pain Capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Temporarily reduces fever and relieves minor pains due to backaches, toothaches, headaches, the common cold, and muscular aches, menstrual cramps, and minor arthritis pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.75 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberNAPBM180
ModelNAPBM180

8. Rite Aid

#ad

220 mg Caplets, 50 Count | NSAID Pain Reliever | Pain Pills | Back Pain Relief Products | Muscle and Back Pain Relief Products | Real Time Pain Relief, Rite Aid Naproxen Sodium Pain Relief Pills

#ad
Rite Aid #ad - Compare rite aid’s pain reliever/fever reducer Naproxen Sodium caplets to the active ingredient in Aleve Caplets. For ages 12-years-old and up: this particular nsaid is pain medicine for adults and should not be given to anyone under 12 years of age without consulting a doctor.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Each capsule contains 220 mg of pain relieving, fever reducing Naproxen Sodium. Gluten free: rite aid naproxen sodium is suitable for anyone 12 years or older with a gluten allergy or sensitivity. Rite aid naproxen pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Pain reliever & fever reducer: rite aid naproxen Sodium capsule-shaped tablets reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, back pain, and pains often associated with arthritis and/or joint pain. Long-lasting: just one dose take with a full glass of water lasts 8-12 hours and offers all-day pain relief and fever reducing power.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822985215

9. Aleve

#ad

24 Count, Aleve Tablets with Naproxen Sodium, Blue, 220mg NSAID Pain Reliever/Fever Reducer

#ad
Aleve #ad - Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Just 1 tablet can relieve pain for up to 12 hours. Aleve tablets 24ct. Based on menstrual and dental pain studies. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. 2 pills for All Day Relief. For minor aches and pains due to minor arthritis, back and body aches, and headache. Strength to last 12 hours. Aleve is proven better on tough pain than Tylenol 8hr. Comes in small, round tablets.
BrandAleve #ad
ManufacturerAleve #ad
Height1.6 Inches
Length3.1 Inches
Weight0.1 Pounds
Width2.1 Inches
Part NumberB0043D7O86
ModelB0043D7O86

10. Amazon Basic Care

#ad

220 mg, 300 Count, Amazon Basic Care Naproxen Sodium Tablets

#ad
Amazon Basic Care #ad - Pain reliever: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, headache, backache, muscular aches, toothache and the common cold Also temporarily reduces fever.

Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours. Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer. For adults and children 12 years and older: Children under 12 years: ask a doctor. Active ingredient: the active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height9.74 Inches
Length16.03 Inches
Weight13.3 Pounds
Width9.98 Inches